# SDR CALA2013101191980

- Difficulty date: October 7, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 48,755 hours, 10,511 cycles
- Engine: Pwa PW4077
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING FILL VALVE WILL NOT OPEN.
